# SDR ASAA2014112309730

- Difficulty date: November 23, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 30,299 hours, 9,200 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indicator
- Condition: Malfunctioned
- Location: Press Controller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT WINDOW ON PRESSURE CONTROLLER HAS UNRELIABLE, UNSTABLE NR SCROLLING.  FLIGHT ALT DESIRED IMPOSSIBLE TO INPUT.  ACFT GROUNDED.  CYCLED POWER FROM JET POWER TO APU AND PRESSURIZATION CONTROL MODULE READING CAME TO NORMAL.  BOTH PRESSURIZATION CONTROLLERS BITE TESTED IAW TASK 21-31-00-700-802,  BOTH OPS CK GOOD.  PRESS CONTROL MODULE READING ALL NORMAL.  NO HISTORY 30 DAYS.
